conflicting advice regarding tamiflu
Feb 3, 2004
I have got conflicting advice from two doctors regarding the product tamiflu. One stated that I should not use this product because it causes immunosuppression. The other laughed called the first doctor "asshole" literally and said its fine and they would write me a prescription. What is your outtake? Thanks.
Response from Dr. Young
Thanks for your question.
I agree with doctor number 2. Well, maybe not about the name calling, but rather that while Tamiflu has not been formally studied (and therefore approved by the FDA) in immunosuppressed persons, it makes perfect sense that the drug be used in persons who are-- namely HIV-infected persons. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.